zbMATH — the first resource for mathematics

Mal’tsev algebras of dimension five over a field of characteristic zero. (English) Zbl 0249.17017

17D99 Other nonassociative rings and algebras
17B05 Structure theory for Lie algebras and superalgebras
17D05 Alternative rings
Full Text: DOI
[1] A. T. Gainov, ”Binary Lie algebras of the lowest ranks,” Algebra i Logika, Seminar,2, No. 4, 21–40 (1963).
[2] E. N. Kuz’min, ”Malt’sev algebras and their representations,” Algebra i Logika,7, No. 4, 48–69 (1968).
[3] A. A. Sagle, ”Malcev algebras,” Trans. Amer. Math. Soc.,101, No. 3, 426–458 (1961). · Zbl 0101.02302
[4] A. I. Mal’tsev, ”Analytic loops,” Matem. Sb.,36, No. 3, 569–576 (1955). · Zbl 0065.00702
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.